CSN Login
Members Online: 16

I may or may not be depressed....

CypressCynthia's picture
CypressCynthia
Posts: 3873
Joined: Oct 2009

My thyroid is way off again.  I am very hypothyroid and I always take my thyroid meds as directed.  I see the endocrinologist tomorrow.  I am going to ask her if we can't keep a closer eye on my thyroid.  I should start to feel less tired!

I guess this is a good lesson for us all (definitely for me Wink).  Don't assume everything is caused from chemo or cancer.  Keep an eye on other symptoms and issues too!

New Flower
Posts: 3914
Joined: Aug 2009

Of course cancer always takes priority and is blamed for everything. 

When is the Wedding? Time flys and Chemo brain is not helping.

Good luck

coco2008's picture
coco2008
Posts: 406
Joined: May 2013

Good luck with appt today.

I also found out I can't blame all on chemo.  Fatigue has me so worn any walking is an effort.  Thought it was all chemo.  Turns out a good part of it is high blood sugar.

Life is full of surprises.

My prayers are with you.

Sandy

CypressCynthia's picture
CypressCynthia
Posts: 3873
Joined: Oct 2009

Thanks!  We went up on my levothyroxine today and I am going to have my TSH checked every 2 months now.  My level was 10 X the normal.  Endocrinologist thinks that the chemo is interfering with absorption.  I am not sure if it is the chemo or the cancer, but hopefully my level will come up and I will feel better.

I have been beyond exhausted and blaming it all on chemo.  I am not going down on lexapro for now because I am feeling less depressed and the onc said leave it alone for now.  I agree!

VickiSam's picture
VickiSam
Posts: 8219
Joined: Aug 2009

so I understand the frustration, confusion and quest to confirm that we are NOT INSANE, or depressed.  During chemo I saw my Endocrinologist every 3 to 4 months - however, I now feel I should of seen him more often.

Happy Thoughts and Strength, CC

 

Vicki Sam

SIROD's picture
SIROD
Posts: 2116
Joined: Jun 2010

Chemo was interfering with my uveitis.  My doctor exchange the drops I was on to another.  Since the oncologist decrease the dosage of my chemo, the last time I saw my eye specialist, it was pretty good.

I am always exhausted too.  Good luck CC and I hope it all works.

Doris

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network